# SDR AALA20151010003

- Difficulty date: October 10, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 19,236 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION ANGLE, CORRODED OUT OF LIMITS IN COUPLE AREAS BETWEEN STATION 747 LT - 767 LT.  CUT OUT DAMAGED AREA & INSTALLED TRANSITION PANEL SPLICE REPAIR IAW SRM 53-00-53-2R-5.
